# SDR REXA2016021600204

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 3,710 hours, 2,508 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NUMBER 1 COFFEE MAKER WAS SPARKING IN FLIGHT.  FLIGHT ATTENDANT CALLED DURING DESCENT, SHE SAID THE COFFEE MAKER HAD BEEN OFF FOR ABOUT 10 MINS.  ALSO WAS A BURNING SMELL AS WELL, SHE PULLED THE BREAKER AFTER TALKING WITH US & THAT ISOLATED THE PROBLEM.  DEFERRED NR 1 COFFEE MAKER IAW NEF 25-30-2 & PLACARD INSTALLED.  M PROCEDURE COMPLIED WITH, ENTERED INTO MM02.  R & R NR 1 COFFEE MAKER IAW AMM 25-32-06.  OPERATIONS CHECKED GOOD.
